Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 62, NWS Denver/Boulder, CO

June 4, 2015Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 4, 2015, 3:46 PM MDT for Elbert County, Colorado. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 3:46 PM MDT (21:46 UTC)
Expired
Jun 4, 2015, 4:15 PM MDT
In force
29 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Elbert County, CO

The radar

The Denver radar (KFTG), 75 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:46 PM MDTHAIL 1.57 N Matheson, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:20 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS55 KBOU 042146
SVRBOU
COC039-042215-
/O.NEW.KBOU.SV.W.0062.150604T2146Z-150604T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 415 PM MDT

* AT 344 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF MATHESON...OR 18 MILES WEST OF LIMON...MOVING SOUTH AT 10 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 340 PM...QUARTER-SIZED HAIL  
  WAS REPORTED TO THE NORTH OF MATHESON. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  SIMLA AND MATHESON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3914 10426 3937 10420 3936 10383 3911 10373
TIME...MOT...LOC 2144Z 357DEG 8KT 3926 10404 

HAIL...1.50IN
WIND...<50MPH

$$

DANKERS
2 follow-up statements
524 
WWUS55 KBOU 042202
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT THU JUN 4 2015

COC039-042215-
/O.CON.KBOU.SV.W.0062.000000T0000Z-150604T2215Z/
ELBERT CO-
402 PM MDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL ELBERT COUNTY...

AT 401 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MATHESON...OR 18 MILES WEST OF LIMON...MOVING SOUTH AT 5 MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
SIMLA AND MATHESON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3914 10426 3937 10420 3936 10383 3911 10373
TIME...MOT...LOC 2201Z 356DEG 6KT 3924 10404 

HAIL...1.50IN
WIND...<50MPH

$$

DANKERS
115 
WWUS55 KBOU 042213
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT THU JUN 4 2015

COC039-042223-
/O.EXP.KBOU.SV.W.0062.000000T0000Z-150604T2215Z/
ELBERT CO-
413 PM MDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ELBERT COUNTY
WILL EXPIRE AT 415 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3914 10426 3937 10420 3936 10383 3911 10373
TIME...MOT...LOC 2210Z 357DEG 8KT 3924 10404 

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:08 PM MDT, 38 minutes earlier.

Area forecast discussion, Jun 4, 3:08 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
308 PM MDT THU JUN 4 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 308 PM MDT THU JUN 4 2015

STORMS JUST STARTING TO GET ROLLING THIS AFTERNOON WITH INITIAL
ISOLATED STORMS OVER HIGHER TERRAIN OF CYS RIDGE AND FURTHER SOUTH
INTO ELBERT COUNTY. A BIT OF CONVERGENCE BOUNDARY ACROSS SOUTHERN
DOUGLAS AND INTO WESTERN ELBERT COUNTY WILL BE THE FOCUS FOR
INITIAL STORMS AND POSSIBLE WEAK TORNADOES ALONG THE BOUNDARY.
MOST OF THE FRONT RANGE AND ADJACENT PLAINS AND PALMER DIVIDE WILL
BE UNDER A TORNADO WATCH THRU THE EARLY EVENING HOURS. GIVEN WEAK
E-SE LOW LEVEL FLOW ABLE TO HOLD LOW LEVEL MOISTURE WITH SURFACE
DEWPOINTS IN THE UPPER 50S TO LOWER 60S AND SURFACE BASED CAPES
FROM 2000-3000J/KG. OVERALL STORM COVERAGE WILL BE LESS THIS
AFTERNOON VS YESTERDAY AS AREA STILL UNDER SYNOPTIC SCALE
SUBSIDENCE WITH WEAK RIDGING. STILL ANY STORMS THAT DO GO HAVE
POTENTIAL TO BECOME SEVERE.

POTENTIAL FOR STORMS TO GO WELL INTO THE NIGHT AS SEVERAL SHORT
RANGE MODELS SHOWING REDEVELOPMENT LATER ON DUE TO SOME WEAK
ASCENT MOVING INTO COLORADO AND CONTINUED LOW LEVEL EASTERLY FLOW.
SHOULD SEE HIGHER COVERAGE OF STORMS ON FRIDAY AFTERNOON AND
EVENING AS MOISTURE INCREASES AND STREAMS IN FROM THE DESERT
SOUTHWEST AHEAD OF BIG LOW OFF CALIFORNIA COAST. PW VALUES
INCREASE AGAIN TOWARDS NEAR AN INCH WITH BETTER POTENTIAL FOR
HEAVY RAIN WITH STORMS. STILL AN ISOLATED SEVERE HAIL THREAT WITH
CAPE VALUES STILL FROM 1000-2000J/KG. WILL HAVE HIGH CHANCE POPS
BY FRIDAY AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 308 PM MDT THU JUN 4 2015

THIS WEEKEND WILL FEATURE A LIGHT SW FLOW ALOFT WITH LITTLE CHANGE
IN THE AIRMASS. IT DOES LOOK LIKE WE ARE ALTERNATING DAYS WITH
SATURDAY BEING SLIGHTLY DRIER SO A BIT LESS ACTIVITY...THEN A WEAK
COLD FRONT SUNDAY WILL BRING A LITTLE COOLING...INCREASED
MOISTURE...AND PROBABLY MORE INSTABILITY AGAIN. WINDS ALOFT WILL
BE LIGHTER...ALREADY EVIDENCED BY SLOWER STORM MOTIONS TODAY...SO
WE WILL BE MORE PRONE TO SLOW-MOVING OR BACK-BUILDING STORMS. WITH
WARM AND INCREASINGLY MOIST AIR ALOFT...IT WILL BE A BETTER
ENVIRONMENT FOR FLASH FLOODING FROM THE STRONGER STORMS. STILL
SOME SEVERE THREAT AS WELL...BUT LESS OF A RISK THAN THE HAIL
FESTS OF THE PREVIOUS FEW DAYS.

BY MON THE MOISTURE WILL LIKELY BE STARTING TO DECREASE AS THERE
IS SOME RIDGING TO OUR WEST. GFS AND ECMWF HAVE HAD CONSISTENT
DIFFERENCES WITH THE STRENGTH OF THIS...WITH THE EC BEING MORE
AGGRESSIVE. LOOKS LIKE THE GFS IS TRENDING IN THIS DIRECTION. THE
RIDGING CUTS OFF OUR MOISTURE SUPPLY AND PROVIDES A MODEST
WESTERLY FLOW ALOFT. IT WILL BE WARMER WITH DRIER AIR ALOFT
AGAIN...BUT STILL ENOUGH INSTABILITY AND WITH A BIT MORE SHEAR
THERE WILL STILL BE SOME STORMS AND PROBABLY SOME RISK OF SEVERE
STORMS IN THESE DRIER DAYS THROUGH NEXT WEEK. CURRENT CONSENSUS IS
THAT THE MOST SUPPRESSED DAY WILL BE WEDNESDAY WHEN THE RIDGE AXIS
IS OVER US...THEN WE START TO GET SOUTHWEST FLOW ALOFT FOR MORE
SHEAR AND LEE TROUGH DEVELOPMENT. STILL LOOKING FAIRLY DRY FOR
THURSDAY THOUGH.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 308 PM MDT THU JUN 4 2015

INITIAL COVERAGE NOW OVER DOUGLAS/ELBERT COUNTIES WILL LIKELY SEND
OUT OUTFLOW BOUNDARIES BACK TOWARDS TERMINALS BY 22Z AT APA AND
23-00Z AT DEN/BJC. STRONG/SEVERE STORMS IN MVFR CONDITIONS UNDER
THE STORMS. COULD BE SHOWERS/STORMS GOING WELL THROUGH THE NIGHT
AND AGAIN POTENTIAL FOG/LOW STRATUS TOWARDS MORNING. EXPECT HIGHER
COVERAGE OF STORMS FOR FRIDAY AFTERNOON WITH HIGHER MOISTURE
LEVELS.

&&

.HYDROLOGY...
ISSUED AT 308 PM MDT THU JUN 4 2015

STORMS WILL BE MORE ISOLATED IN COVERAGE THIS AFTERNOON/EVENING
BUT WILL STILL HAVE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN.
MOISTURE VALUES INCREASE ON FRIDAY AS PRECIPITABLE WATER VALUES
CLOSE IN AROUND 1.0 INCH OVER THE FRONT RANGE. NOT ANTICIPATING
SUFFICIENT COVERAGE AT THIS TIME TO WARRANT A FLASH FLOOD WATCH
TODAY OR TONIGHT. THE THREAT OF FLASH FLOODING WILL INCREASE LATER
FRIDAY INTO THE WEEKEND AS AIRMASS BECOMES QUITE MOIST.

STREAMS AND RIVERS CONTINUE TO RUN HIGH WITH SNOWMELT AND SOME
RAINFALL RUNOFF. FLOOD WARNING CONTINUES FOR THE CACHE LA POUDRE
AND SOUTH PLATTE IN CENTRAL WELD COUNTY...WITH ADVISORIES FOR THE
CACHE LA POUDRE IN LARIMER COUNTY WHERE BIKE PATH/TRAIL FLOODING
IS EXPECTED...AND SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS AS
FLOWS FROM GROSS RESERVOIR WILL CONTINUE TO BE ELEVATED.

THERE WILL BE AN INCREASED RISK OF FLASH FLOODING FROM
THUNDERSTORM RAINS OVER THE WEEKEND AS STORMS ARE EXPECTED TO BE
SLOWER MOVING AND THE ATMOSPHERE WILL REMAIN MOIST. HOWEVER...
SIGNIFICANT WIDESPREAD RAIN IS NOT EXPECTED AS THE STORMS WILL BE
LOCALIZED.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM...GIMMESTAD
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN/GIMMESTAD
Hazardous weather outlook, Jun 4, 10:30 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1030 AM MDT THU JUN 4 2015

COZ030>051-051630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1030 AM MDT THU JUN 4 2015

...SEVERE STORMS POSSIBLE AGAIN TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOW LEVEL MOISTURE WILL REMAIN ENTRENCHED ACROSS THE FRONT RANGE
I-25 URBAN CORRIDOR AND ADJACENT PLAINS OF COLORADO TODAY. THIS
WILL KEEP A THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST...
ALTHOUGH THE COVERAGE OF STORMS WILL BE LESS THAN THAT OBSERVED
YESTERDAY.

MOST STORMS WILL PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...FREQUENT
LIGHTNING...AND SMALL HAIL...BUT ISOLATED SEVERE STORMS WILL BE
CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL AND DAMAGING
WINDS. THERE IS ALSO A LOW RISK OF A BRIEF TORNADO ALONG A
CONVERGENCE ZONE WHICH IS EXPECTED TO DEVELOP FROM
ACROSS DOUGLAS AND ELBERT COUNTIES LATER THIS AFTERNOON.

RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT
RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND
SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS FRIDAY
THROUGH MONDAY AS MOISTURE IS PLENTIFUL FOR THE FORECAST AREA.
TUESDAY AND WEDNESDAY WILL BE A BIT WARMER WITH LESS ACTIVITY.
THROUGH THE WEEKEND THE STORMS WILL BRING A RISK OF SEVERE
WEATHER WITH BIG HAIL THE MAIN THREAT. HEAVY RAINFALL IS ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2 PM. THE MOST LIKELY
LOCATION FOR SEVERE WEATHER WILL BE FROM THE PALMER DIVIDE AREA
ACROSS DOUGLAS AND ELBERT COUNTIES.

ENTREKIN/GIMMESTAD

In the hours before

Special weather statement, Jun 4, 2:24 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU JUN 4 2015

COZ041-046-042115-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
224 PM MDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL
315 PM MDT...

AT 222 PM MDT...DOPPLER RADAR INDICATED AND TRAINED WEATHER SPOTTERS
HAVE REPORTED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF KIOWA...OR
36 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 25 MPH.

SPOTTERS HAVE REPORTED PEA-SIZED HAIL AND BRIEF...SMALL FUNNEL
CLOUDS WITH THESE DEVELOPING STORMS. HALF INCH HAIL AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELBERT...ELIZABETH...KIOWA AND PONDEROSA PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3919 10464 3956 10463 3955 10415 3929 10418
TIME...MOT...LOC 2022Z 223DEG 22KT 3940 10442

DANKERS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:02 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert43 min
Jun 3, 6:29 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson46 min
Jun 3, 6:41 PM MDTSevere Thunderstorm WarningBOUElbert64 min
Jun 3, 7:16 PM MDTSpecial Weather StatementBOUDenver44 min
Jun 3, 7:18 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld15 min
Jun 3, 7:45 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe45 min
Jun 3, 7:46 PM MDTSpecial Weather StatementBOUElbert44 min
Jun 3, 7:58 PM MDTSevere Thunderstorm WarningBOUWeld32 min
Jun 3, 8:13 PM MDTSevere Thunderstorm WarningBOULarimer32 min
Jun 3, 8:29 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe61 min
Jun 3, 8:33 PM MDTAreal Flood AdvisoryBOUArapahoe117 min
Jun 3, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe34 min
Jun 3, 10:43 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 3, 11:16 PM MDTSpecial Weather StatementBOUWeld44 min
Jun 3, 11:29 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 3, 11:48 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 4, 12:01 AM MDTSevere Thunderstorm WarningBOUWeld44 min
Jun 4, 2:24 PM MDTSpecial Weather StatementBOUElbert51 min
Jun 4, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Denver24 min
Jun 4, 4:47 PM MDTTornado WarningBOUAdams13 min
Jun 4, 4:48 PM MDTSevere Thunderstorm WarningBOUElbert27 min
Jun 4, 5:03 PM MDTSevere Thunderstorm WarningBOUAdams27 min
Jun 4, 5:05 PM MDTTornado WarningBOUElbert25 min
Jun 4, 5:16 PM MDTTornado Warning Tornado observedBOUElbert29 min
Jun 4, 5:49 PM MDTSevere Thunderstorm WarningBOUElbert26 min
Jun 4, 5:54 PM MDTSevere Thunderstorm WarningBOULarimer, Weld51 min
Jun 4, 5:58 PM MDTTornado WarningBOUElbert32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.